# SDR DALA14003923305

- Difficulty date: January 13, 2014
- Submitted: January 17, 2014
- Operation: Air carrier
- Aircraft: N805NW
- Make and model: Airbus A330-323
- Aircraft serial: 0552
- Aircraft time: 45,958 hours, 6,017 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frame 48-49
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK Y1959 FOUND CORRODED FRAMES 48-49. CORROSION REMOVED IAW SRM 51-74-00 AND FOUND OUT OF LIMITS IAW SRM 53-31-15, FIG 101.  SEAT TRACK REMOVED AND INSTALLED WITH REWORKED NEW SEAT TRACK IAW DWG F533129522, ISSUE C AND SRM 51-42-11.
